# SDR MASA2011031102127

- Difficulty date: March 9, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 18,966 hours, 14,971 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Part number: 2R5206B
- Part serial: A0704
- Condition: Damaged
- Location: Pax Door
- Part time: 16,199 hours, 12,932 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ASSIST TO MOTOR CABLE FRAYED.  MX REPLACED PAX DOOR ASSIST MOTOR.
